# SDR 5APR577Y3

- Difficulty date: May 15, 2008
- Submitted: May 22, 2008
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N729AF
- Make and model: Pilats PC1247
- Aircraft serial: 729
- Aircraft time: 1,566 hours, 1,373 cycles
- Engine: Pwa PT6A67B
- Engine time: 1,566 hours, 1,373 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Rt Mlg
- Part time: 1,566 hours, 1,373 cycles
- Component: Brake Assembly, Bfgoodrich
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION RIGHT MAIN WHEEL WAS REMOVED TO REPACK BEARINGS AND THE MIDDLE BRAKE DISC WAS FOUND TO BE BROKEN.  REMOVED AND REPLACED BRAKE ASSEMBLY.
